Could be withdrawal. Could be your UC. You haven't had any major blood loss, have you, with the UC? Being dizzy could be anemia...just thinking aloud.
I apologize, I have anemia on the brain right now! I have been battling my AI disorder and I am pretty sure I am anemic. Made a doctor's apt, but it will be more than a month. Whine whine whine, get out the bread and cheese for me!
If you get back on the Lamictal and you don't feel better in about 2 or 3 days, please see your regular doctor and make sure you are okay. You have to fight on 2 fronts with the BP and the UC together, so be careful with yourself.
The Lady Dragonfly
Yes, it was me...I know because I was there when I did it. Lupus sufferer, bipolar II sufferer. Currently on Indocin for chronic pericarditis related to lupus, and cherishing every deep breath without pain. Currently in graduate school for mental health counseling, class of Fall 2007. Vegan and loving it!